Article (Scientific journals)
Self-commuting lattice polynomial functions on chains
COUCEIRO, Miguel; LEHTONEN, Erkko
2011In Aequationes Mathematicae, 81 (3), p. 263-278
Peer Reviewed verified by ORBi
 

Files


Full Text
BisymmetryChains.pdf
Author postprint (303.26 kB)
Download

The final publication is available at www.springerlink.com.


All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
self-commutation; bisymmetry; lattice polynomial function; functional equation
Abstract :
[en] We provide sufficient conditions for a lattice polynomial function to be self-commuting. We explicitly describe self-commuting polynomial functions on chains.
Disciplines :
Mathematics
Identifiers :
UNILU:UL-ARTICLE-2011-184
Author, co-author :
COUCEIRO, Miguel ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
LEHTONEN, Erkko ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Computer Science and Communications Research Unit (CSC)
Language :
English
Title :
Self-commuting lattice polynomial functions on chains
Publication date :
2011
Journal title :
Aequationes Mathematicae
ISSN :
1420-8903
Publisher :
Springer
Volume :
81
Issue :
3
Pages :
263-278
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 01 August 2013

Statistics


Number of views
42 (0 by Unilu)
Number of downloads
109 (0 by Unilu)

Scopus citations®
 
4
Scopus citations®
without self-citations
2
OpenCitations
 
3
WoS citations
 
3

Bibliography


Similar publications



Contact ORBilu